# SDR ABXA050002

- Difficulty date: December 29, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 56,862 hours, 53,629 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Panel
- Part number: 5956888503
- Part serial: ABXR482
- Condition: Defective
- Location: Cockpit Pedestal
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM RIC, SMOKE OBSERVED COMING FROM CENTER CONSOLE.  AIRCRAFT DIVERTED TO ROA.  ISOLATED SMOKE TO PEDESTAL RED FILL LIGHT RHEOSTAT KNOB.  DISCONNECTED PLUG TO PEDESTAL LIGHT CONTROL.  REMOVED AND REPLACED PEDESTAL INSTRUMENT PANEL LIGHT CONTROL ASSEMBLY IAW DC-9 AMM 33-00-00.
